# SDR ARWA990905

- Difficulty date: September 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N306GB
- Make and model: Lkheed 1011385115
- Aircraft serial: 193U1138
- System (JASC): 3441 · Inertial Guidance System
- Part: Battery
- Part number: 278262
- Condition: Discharged
- Location: Ins System
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: A, J

## Discrepancy

MIA - FLT 707 - ON TAKEOFF, NR 2 INS INOPERATIVE BATTERY WARNING AND ISU WARNING LIGHT ON.  DUMPED 25.2K FUEL AND RETURNED TO MIA.  REMOVED AND REPLACED NR 2 INS BATTERY.  SYSTEM CHECKED NORMAL IAW MM 34-40-0.  (M)
